# SDR SWAA011678

- Difficulty date: June 9, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 57,618 hours, 61,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CRACKED AT STR 12L, BS 747, BS767, BS 787 & BS 807.  REPAIRED CLIPS PER SRM.
